# SDR AALA20020965

- Difficulty date: July 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS AT ROW 8 THROUGH 11 DIM.  RESEATED CEILING EMEREGNCY EXIT LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
